Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 57, NWS St. Louis, MO

July 18, 2010Iron County, Reynolds County, Missouri

NWS St. Louis, MO issued this flash flood warning at Jul 18, 2010, 11:43 PM CDT for Iron County, Reynolds County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2010, 11:43 PM CDT (04:43 UTC)
Expired
Jul 19, 2010, 5:30 AM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Iron County, MO, Reynolds County, MO

The radar

The St Louis radar (KLSX), 157 km from the middle of the area, began a volume at 04:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.7 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1862 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1862 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1815 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

385 
WGUS53 KLSX 190443
FFWLSX
MOC093-179-191030-
/O.NEW.KLSX.FF.W.0057.100719T0443Z-100719T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1143 PM CDT SUN JUL 18 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  IRON COUNTY IN SOUTHEAST MISSOURI...
  REYNOLDS COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 530 AM CDT

* AT 1141 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE  
  WARNED AREA. RADAR ESTIMATES THAT 2 TO 3 INCHES OF RAIN HAS FALLEN 
  ACROSS PORTIONS OF WESTERN IRON COUNTY AND NORTHERN REYNOLDS 
  COUNTY SINCE 900 PM.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BIXBY...BUNKER...ELLINGTON...GARWOOD...OATES...REYNOLDS AND
  VIBURNUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3706 9096 3710 9098 3710 9102 3716 9104
      3720 9114 3725 9114 3726 9117 3741 9119
      3742 9122 3750 9122 3750 9132 3759 9132
      3760 9117 3774 9115 3774 9081 3717 9074
      3714 9078 3706 9079

$$

GLASS
1 follow-up statement
370 
WGUS73 KLSX 190641
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
141 AM CDT MON JUL 19 2010

MOC093-179-191030-
/O.CON.KLSX.FF.W.0057.000000T0000Z-100719T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REYNOLDS MO-IRON MO-
141 AM CDT MON JUL 19 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR IRON AND REYNOLDS
COUNTIES UNTIL 530 AM CDT...

AT 134 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH HEAVY RAINFALL EXTENDING FROM JUST WEST OF BIXBY 
TO ELLINGTON. RADAR ESTIMATES THAT 2 TO 4 INCHES OF RAIN HAS FALLEN 
ALONG THIS AXIS SINCE 900 PM SUNDAY EVENING.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
BIXBY...BUNKER...ELLINGTON...GARWOOD...OATES...REYNOLDS AND 
VIBURNUM. CREEKS THAT MAY EXPERIENCE FLOODING INCLUDE BRUSH 
CREEK...SINKING CREEK...LOGAN CREEK...AND PINE CREEK.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3706 9096 3710 9098 3710 9102 3716 9104
      3720 9114 3725 9114 3726 9117 3741 9119
      3742 9122 3750 9122 3750 9132 3759 9132
      3760 9117 3774 9115 3774 9081 3717 9074
      3714 9078 3706 9079

$$

GLASS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 11:24 PM CDT, 19 minutes earlier.

Area forecast discussion, Jul 18, 11:24 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1124 PM CDT SUN JUL 18 2010

.DISCUSSION...
/343 PM CDT SUN JUL 18 2010/

ALTHOUGH AMS STABLIZED OVER E MO/SW IL IN THE WAKE OF THIS MORNINGS
MCS...EXTREMELY UNSTABLE BUT CAPPED AMS REMAINS IN THE PRISTINE AIR
DRAPED OVER W CENTRAL AND SW MO.  QUESTION FOR TONIGHT IS IF...AND
WHERE...STORMS WILL REFIRE AS THIS UNSTABLE AIRMASS BEGINS TO WORK
BACK NE AS S LO LVL FLOW INTENSIFIES.  12Z RUNS ARE KEEPING AMS
CAPPED OVER THE AREA WITH BEST FORCING...A COMBO OF LO LVL JET AND
UPPER LEVEL DYNAMICS...PROGGED TO DEVELOP OVER IA LATE
TONIGHT...WHICH IS FURTHER N THAT EARLIER RUNS SUGGESTED.  I HAVE
KEPT CHC-TYPE POPS GOING THROUGHOUT THE AREA TONIGHT...WITH THE
THINKING THAT SOME STORMS MAY FORM OVER THE CWA IN THE WEAK WAA...OR
POSSIBILY WORK THEIR WAY SE FROM IA LATE TONIGHT.

VERY LITTLE CHANGE TO THE FORECAST IN THE MON-TUE TIME FRAME.  MID
MSVLY IS FORECAST TO REMAIN ON THE S PERIPHERY OF THE WESTERLIES...
WITH OUR CWA POSSIBLY BEING CLIPPED BY SEVERAL ROUNDS OF STRONG
CONVECTION THAT SHOULD FORM TO OUR N.  HOWEVER...PRECIP CHANCES
SHOULD SLOWLY WIND DOWN FROM SW TO NE ACROSS THE FA AS INCREASING
MID LVL TEMPS STRENGTHEN CAP.

HEAT AND HUMIDITY CONTINUE TO BE THE OTHER CONCERN.  ALTHOUGH THIS
MORNINGS MCS BEAT BACK THE MOST OPPRESSIVE CONDITIONS...AS MENTIONED
ABOVE THEY AREN'T ALL THAT FAR AWAY.  THEREFORE...RETURN OF S LO LVL
FLOW SHOULD MEAN CRITIAL HEAT INDEX VALUES FOR PARTS OF THE AREA.
WILL GO AHEAD AND RE-ISSUE HEAT ADVISORY FOR MID MO FOR MON...BUT
WILL LET THE MID SHIFT MONITOR OVERNIGHT CLOUD AND CONVECTION TRENDS
FOR POSSIBLE EXPANSION IN EITHER AREA OR TIME.

NO CHANGES TO THE MEDIUM RANGE...WITH THE EMPHASIS REMAINING ON
THE HEAT AND HUMIDITY.

TRUETT

&&

.AVIATION...
/1103 PM CDT SUN JUL 18 2010/

WEAK CDFNT WAS ACROSS NRN MO THIS EVNG. SFC WINDS HAVE BECOME
LIGHT. CLUSTER OF STORMS S OF THE TAF SITES WILL CONTINUE DRIFTING
SWD. LOOKS LIKE MAINLY PATCHY MID LEVEL CLOUDS FOR LATE TGT WITH
HIGH LEVEL CONVECTIVE DEBRIS CLOUDS AT STL/SUS FROM SRN STORMS. LOT OF
UNCERTAINTY LATE TGT INTO MON AS TO WHEN AND WHERE ADDITIONAL CONVECTION
WILL DEVELOP. ALTHOUGH MORE ORGANIZED AND WIDESPREAD CONVECTION IS
FORECAST FOR NEBRASKA AND IA THERE MAY BE SCATTERED CONVECTION
DEVELOPING OVERNIGHT FARTHER SE INTO MO...POSSIBLY INTO CNTRL MO.
FOR NOW WILL LIKELY LEAVE THE TAFS DRY LATE TGT AND MON MRNG. LIGHT
SFC WINDS WILL BECOME SLY AND STRENGTHEN MON AFTN INTO MON EVNG.
THE THREAT FOR CONVECTION CONTINUES MAINLY MON AFTN INTO MON EVNG
AND MAINLY FOR UIN...AND POSSIBLY S INTO STL/SUS. MAY INCLUDE CB
AND/OR VCTS IN THESES 3 TAF SITES MON AFTN INTO EARLY MON EVNG.
OTHERWISE THERE SHOULD BE SCATTERED DIURNAL CUMULUS CLOUDS LATE
MON MRNG AND AFTN.

SPECIFICS FOR KSTL...LIGHT SFC WIND LATE TGT INTO MON MRNG. STL
WILL BE ON THE NRN EDGE OF THE HIGH LEVEL CONVECTIVE CLOUD DEBRIS
FROM STORMS OVER SERN MO. MAY ALSO BE PATCHY MID LEVEL CLOUDS AS
WELL. SFC WIND WILL STRENGTHEN MON AFTN AND EVNG TO 10-12 KTS FROM
A SLY DIRECTION. DIURNAL CUMULUS CLOUDS WILL DEVELOP LATE MON MRNG
AND AFTN. MAY INCLUDE EITHER CB IN THE CLOUD GROUP MON AFTN INTO
EARLY MON EVNG ANDOR VCTS.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY FROM 1 PM TO 8 PM CDT MONDAY FOR AUDRAIN MO-BOONE
     MO-CALLAWAY MO-COLE MO-MONITEAU MO-OSAGE MO.

IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 18, 4:03 PM CDT, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
403 PM CDT SUN JUL 18 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-191130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
403 PM CDT SUN JUL 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA. IF THE STORMS
DO FORM...LARGE HAIL...GUSTY WINDS...AND HEAVY RAIN WILL BE POSSIBLE.

MODERATE FLOODING CONTINUES ALONG PARTS OF THE MISSISSIPPI RIVER.
PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ON MONDAY...A CHANCE OF THUNDERSTORMS WILL CONTINUE...AND A FEW OF
THESE STORMS MAY BE SEVERE. IN ADDITION...HEAT INDEX VALUES WILL
BE CLIMBING INTO THE 100 TO 110 DEGREE RANGE.

HIGH LEVELS OF HEAT AND HUMIDITY WILL PERSIST TUESDAY THROUGH
SATURDAY...WITH HEAT INDEX VALUES CLIMBING TO AROUND 100 DEGREES
DURING THE AFTERNOON AND EARLY EVENING HOURS.

MODERATE FLOODING IS FORECAST TO CONTINUE ALONG PARTS OF THE
MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS
FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TRUETT

In the hours before

Local storm report, Jul 18, 10:02 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1002 PM CDT SUN JUL 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     HAIL             7 S STEELVILLE          37.87N  91.36W
07/18/2010  M0.70 INCH       CRAWFORD           MO   TRAINED SPOTTER

            THE ABOVE LOCATION REPORTS 2.75 INCHES OF RAIN SINCE
            8PM SUNDAY EVENING.

&&

DYE
Special weather statement, Jul 18, 10:15 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 PM CDT SUN JUL 18 2010

MOZ074-075-084-085-099-190415-
IRON MO-MADISON MO-REYNOLDS MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-
1015 PM CDT SUN JUL 18 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN STE. GENEVIEVE...ST.
FRANCOIS...IRON...MADISON AND REYNOLDS COUNTIES UNTIL 1115 PM CDT...

AT 1011 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
WEINGARTEN TO PILOT KNOB TO OATES TO 9 MILES SOUTH OF CHERRYVILLE...
AND MOVING SOUTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN AND NEARLY
CONTINUOUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  IRONTON...
  FREDERICKTOWN...
  PILOT KNOB...
  ARCADIA...
  KNOB LICK...
  COFFMAN...
  ROSELLE...
  GLOVER...
  WOMAC...
  JUNCTION CITY...
  ANNAPOLIS...
  BUNKER...
  SACO...
  REYNOLDS...
  MARQUAND...
  BUCKHORN...
  BLACK...
  HOGAN...
  LIBERTYVILLE...
  LESTERVILLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

GLASS
Local storm report, Jul 18, 10:23 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1023 PM CDT SUN JUL 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     CHERRYVILLE             37.85N  91.28W
07/18/2010                   CRAWFORD           MO   FIRE DEPT/RESCUE

            8-10 INCH DIAMETER TREE LIMB BLOWN DOWN ONTO
            CHERRYVILLE ROAD

&&

GKS
Local storm report, Jul 18, 11:01 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1101 PM CDT SUN JUL 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HEAVY RAIN       5 W CHERRYVILLE         37.85N  91.37W
07/18/2010  M5.18 INCH       CRAWFORD           MO   TRAINED SPOTTER

            24 HOUR STORM TOTAL 5.18 INCHES...SINCE 8 PM 4.9 INCHES
            AT HIGHWAY AA AND CHERRYVILLE ROAD

&&

GKS
Local storm report, Jul 18, 11:38 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1138 PM CDT SUN JUL 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     FLASH FLOOD      1 SW CHERRYVILLE        37.84N  91.30W
07/18/2010                   CRAWFORD           MO   LAW ENFORCEMENT

            FLASH FLOODING 1 MILE SOUTHWEST OF CHERRYVILLE...1 FOOT
            OF WATER FLOWING ACROSS STATE HIGHWAY 19.

&&

CVKING
Local storm report, Jul 18, 11:41 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1141 PM CDT SUN JUL 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      STEELVILLE              37.97N  91.36W
07/18/2010                   CRAWFORD           MO   COUNTY OFFICIAL

            FLASH FLOODING IN STEELVILLE DUE TO YADKIN CREEK.
            POLICE ON THE SCENE AND BARRICADING ROADS DUE TO FLASH
            FLOODING.

&&

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:35 PM CDTSevere Thunderstorm WarningLSXCrawford40 min
Jul 18, 9:14 PM CDTFlash Flood WarningLSXCrawford, Washington6 hr
Jul 19, 3:02 AM CDTFlash Flood WarningLSXCrawford7 hr
Jul 19, 5:13 AM CDTFlash Flood WarningLSXIron, Reynolds5 hr
Jul 19, 5:18 AM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Washington42 min
Jul 19, 6:59 AM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Saint Louis, Warren76 min
Jul 19, 9:56 AM CDTAreal Flood WarningLSXCrawford12 hr
Jul 19, 9:59 AM CDTRiver Flood WarningLSXGasconade, Montgomery26 hr
Jul 19, 10:00 AM CDTFlash Flood WarningLSXLewis3 hr
Jul 19, 10:42 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Marion, Monroe, Pike, Ralls63 min
Jul 19, 11:06 AM CDTRiver Flood WarningLSXMarion38 days
Jul 19, 11:37 AM CDTSevere Thunderstorm WarningLSXLincoln, Pike53 min
Jul 19, 12:28 PM CDTAreal Flood AdvisoryLSXAudrain, Boone, Monroe4 hr
Jul 19, 5:32 PM CDTSevere Thunderstorm WarningLSXGasconade, Osage30 min

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.